Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Neighborhoods of univalent functions

Author: Stephan Ruscheweyh
Journal: Proc. Amer. Math. Soc. 81 (1981), 521-527
MSC: Primary 30C45; Secondary 30C75
MathSciNet review: 601721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an analytic function $ f(z) = z + \Sigma _{k = 2}^\infty {a_k}{z^k}$ in the unit disc $ E$ conditions are established such that all functions $ g(z) = z + \Sigma _{k = 2}^\infty {b_k}{z^k} \in {N_\delta }(f)$, i.e. $ \Sigma _{k = 2}^\infty k\left\vert {{a_k} - {b_k}} \right\vert \leqslant \delta $, are in some class of univalent functions in $ E$. For instance, we prove that every $ g \in {N_{1/4}}(f)$ is starlike univalent in $ E$ if $ f$ is convex univalent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C75

Retrieve articles in all journals with MSC: 30C45, 30C75

Additional Information

PII: S 0002-9939(1981)0601721-6
Keywords: Univalent functions, special classes of univalent functions, Hadamard product
Article copyright: © Copyright 1981 American Mathematical Society